Patient have complaint of nausea after taking 2nd dose of co
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
PRATEEK RAJ
Patient have complaint of nausea after taking 2nd dose of covidshield....
same nausea happened after taking 1st dose...
is patient having any allergic reaction due to vaccine product..?
Dr. M●●●●●●d Q●●●●●●i and 2 other likes this
Like
Comment
Share
Dr. J●●●●●i P●●●l
Dr. J●●●●●i P●●●l Physiotherapy
Dear Dr Prateek Raj, As per the Covishield fact sheet nausea has been listed as one of the common side effect, please review the below link: https://www.seruminstitute.com/pdf/covishield\_fact\_sheet.pdf Thanks, Team PlexusMD
Jun 19, 2021Like3